MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XXL 360 12MM X 45CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XXL 360 12MM X 45CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036181240
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during ruptured aneurysm procedure, the subject coil detached prematurely inside the microcatheter.The subject device was removed.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
D9 product available to stryker ¿ updated.D9 returned to manufacturer on ¿updated.H3 device evaluated by mfg ¿updated.Due to the automated mes (manufacturing execution system) there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the subject coil delivery wire was seen to be kinked.The main coil was seen to be detached.The catheter was soaked and eventually cut to remove the coil.(damage caused during analysis) the reminder of the coil was jammed within the shaft.The functional inspection was not applicable.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint was confirmed based on analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that during coiling of a ruptured aneurysm, the coil detached while tracking up the microcatheter.The coil was removed together with the microcatheter, and the case was ended without completing the coiling.The device was returned for analysis, and it was noted that the coil had separated from the delivery wire due to a physical break at the detachment zone.The coil was jammed inside the catheter due to the presence of dried procedural fluid.Per the additional information, continuous flush was maintained during the procedure.Based on the review of all available information, an assignable cause of procedural factors will be assigned to the as reported/ as analyzed, 'main coil prematurely detached/separated during use' and to the as analyzed, 'coil jammed'.This complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.An assignable cause of handling damage will be assigned to the as analyzed, 'coil delivery wire kinked/bent'.This defect appears to be associated with handling of the product or portion of the product during the procedure / upon removal of the product from the packaging / preparation of the product prior to use.
 
Event or Problem Description

Brand Name
TARGET XXL 360 12MM X 45CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23353508
Report Number3008881809-2025-00572
Device Sequence Number9131621
Product Code HCG
UDI-Device Identifier07613327128307
UDI-Public(01)07613327128307(17)291014(10)25222476
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0036181240
Device Lot Number25222476
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer01/12/2026
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COILS (UNKNOWN).; EXCELSIOR 1018 (STRYKER).
Patient SexUnknown